10% off neurofeedback training for CWE members - Denver, CO
Neurofeedback Partner - Free Advertisement
Weird change in seizures!
I have spent 4 days now on a slightly higher dose of Lyrica, which was planned. The extra 75 mg's have controlled my seizures, so that they "don't develop into big seizures". As if they're suppressed. I still feel them "under the surface" but they do not knock me out.
The extra 75 mg's have also made me feel more talkative and happy, which I believe is an effect of Lyrica, since it is used in psychiatry aswell as in epilepsy tratment.
The past two nights I have experienced a weird headache. The headache is moderate of strength and sort of wanders around my head - and settles in ONE spot on my head. I touch my scalp and it would hurt by the touch aswell as inside the head close to the surface of the head. Simultaneously I have needles & pins sensations around my head and neck, that dissappear after a couple of minutes. The headache lasts a couple of hours.
During this, it feels as if my eyes want to extend and become very big (??) Like if you try to stare the widest you can with your eyes - and I get a feeling of being inside a dreamy world. I recognize everything around me so it is not Jamais Vu, what I see has a dreamy feel and touch to it. I also have a feeling of being "all knowing". I can see every side to a problem, or understand a higher meaning to a situation. It is a powerful feeling and quite enjoyable
I am almost sure this experience is happening under a seizure. It is triggered by PC/TV or my Iphone, just like all my "normal" seizures. And when the seizure is over, this dreamy all knowing state dissappeares with the seizure ending.
I have also noticed that since this "new seizure" has started to happen, I do not experience the good 'ol paresis in one side of my face/arm. And I have hardly no jerks in my arms or upper body. (Actually when I think about it, this fact can be due to the medications having better effect)
Also I have noticed that I am not as photosensitive as before the change in dosistually a releaf!! (Also this may be because of the better effect of the medication)
But I am so puzzled at what is going on - and how a change like this can occur only since late last night?
Any input at all peeps ? Thanx a bunch for your support, as always Hugs Malla
Last edited by Malla; 10-21-2011 at 10:14 AM.
I suspect the higher dose of Lyrica is playing a role. Brain meds are pretty powerful, and it can take a while for the body to react and recalibrate to even minimal dosage changes. Side effects can come and go and aren't always instantaneous with the introduction of a new med or dose. Keep in mind that other factors that can play a role (such as exposure to the PC, or your metabolism) aren't constant either, and those can also affect how the body absorbs and responds to meds.
|The Following User Says Thank You to Nakamova For This Useful Post:|
Normaly the seizures that I have I completely blank out, I still do sometimes, and I have no idea that I had it unless there was some one there to see it happen.
I've noticed lately that I may not be blanking out but as you said I feel like I'm in a dream world. I'm still 'awake' but I'm confused about what's going on around me. If I'm talking to someone I know what I'm saying but it's not what's coming out of my mouth, it's usually just mumbles or sluring. Sometimes I'll just start saying words.
During my last seizure I was at my dad's house and I went into the bathroom. During the seizure I swear my husband was on the bathroom floor and I was sitting on the floor with him. I don't know if I went to the bathroom or not but I know I didn't go on the floor.
When I came out of the bathroom I sat at the kitchen table with my dad and ate dinner. He kept asking me if I was ok because I'm usually a very big talker but I wasn't saying much. A short time later the headache hit me and that's when I realized I did have a seizure. My dad said that he thought I did have one but he wasn't there to see me have it.
I did have a slight increase in my Keppra but this started happening a little before that. I do have a VNS and it could have changed due to my neurologist adujsting it.
Last edited by valeriedl; 10-21-2011 at 10:27 PM.
|The Following User Says Thank You to valeriedl For This Useful Post:|
|all knowing, lyrica, photosensitive, psychic, spacey feeling|
|Thread||Thread Starter||Forum||Replies||Last Post|
|weird - seizures again last night||petero||The Kitchen||2||08-27-2011 08:34 AM|
|can seizures change as years go by-just asking||jyearta||The Kitchen||9||08-23-2011 06:42 PM|
|Something VERY weird going on||gowings83||The Kitchen||5||07-20-2011 09:50 PM|
|Flavors of Seizures - The weird world of TLE||Endless||The Kitchen||7||03-08-2011 04:13 PM|